[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Contact us::
Site Facilities::
Journal concessionaire
 Kharazmi University
Managing director
Abdol-Javad Taherizadeh, Professor
Alireza Medghalchi, Professor
Fatemeh Torabi
ISSN: 2588-2546
IISSN: 2588-2554
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 6, Issue 1 (Vol. 6, No. 1 2020) ::
Back to browse issues page
XML Extended Triangular Operational Matrix For Solving Fractional Population Growth Model
Persian Abstract Mahnaz Asgari Dr
Abstract (244 Views)     چکیده  |    
XML Numerical solvability of system of Fredholm-Hammerstein integral equations using Modification of Hat Function
Persian Abstract Elnaz Babaei Miss, Elham Hashemizadeh Dr
Abstract (558 Views)     چکیده  |    
XML A short proof of the maximum conjecture in CR dimension one
Persian Abstract Masoud Sabzevari Dr.
Abstract (157 Views)     چکیده  |    
XML A spectral method based on Hahn polynomials for solving weakly singular fractional order integro-differential equations
Persian Abstract
Abstract (196 Views)     چکیده  |    
XML Generalized iterative methods for solving double saddle point problem
Persian Abstract Michele Benzi Prof., Fatemeh Panjeh Ali Beik Dr. , Sayyed–Hasan Azizi Chaparpordi Mr., Zohreh Rouygar Ms.
Abstract (261 Views)     چکیده  |    
Back to browse issues page
Export as: HTML | XML | RSS
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.17 seconds with 44 queries by YEKTAWEB 3825